# SDR AALA20000093

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN AT DOOR 3L INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN AT DOOR 3L.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
